Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

New To Site


[...]

Recommended Posts

Hello ng65, Welcome to BenzoBuddies!

 

You're a member now so perhaps you'll tell us a little more about your benzo situation, are you currently taking a benzodiazapine or withdrawing from one?  When you let us know more about your situation, we can guide you to the appropriate areas of the forum.

 

Pamster

Link to comment
Share on other sites

  • 3 weeks later...

I was trying to withdraw taking klonopin for 25 years abnywhere from 1 mg to 4 gm a day. went down to 1/2 mg and panicked. Now have bowel prpblems and urinary retention.

Was put back on Lexapro, buspar and 1 mg of klonopin. And can' from muscle stress. Senior citizen retired

Link to comment
Share on other sites

Thanks for letting us know more of your situation, it sounds like you hit the wall of symptoms, we understand how awful you must be feeling.

 

Are you familiar with  The Ashton Manual, chapter 3 will list your symptoms and why you feel them.

 

Planning your taper (Taper Plans) is where you can start a thread if you're interested in tapering off of the 1 mg you're back on.  We suggest doing this very slowly, perhaps 5-10% of your dose every week to 10 days, and depending on your symptom, even more slowly.

 

The Withdrawal Support (during your taper) board is where you can connect with others going through what you are, we understand how you're feeling and will support and validate your pain.

 

These are the instructions to make your profile.  Add your history/signature 

 

I'm old and retired too so you're among friends.  :)

 

 

Link to comment
Share on other sites

×
×
  • Create New...